# SDR SABA020072

- Difficulty date: July 18, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N801WP
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- Aircraft time: 33,192 hours, 43,846 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Wire
- Part number: 864202
- Part serial: NA
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

Aircraft 801 on flight 5028 from TLH to CLT, During take-off and climb out the gear had to be cycled several times to getthe left gear door to close. With the gear door closed, aircraft continued and landed in Charlotte with no other problems. No emergency was declared. Maintenance found a broken wire on the foward door sensor. Wire was reparied, retraction check completed. Aircraft was returned to service.
